Alert archive / Colorado / River Flood Warnings in 2017
River Flood Warning 5, NWS Pueblo, CO
NWS Pueblo, CO issued this river flood warning at May 11, 2017, 10:24 AM MDT for Pueblo County, Colorado. It took effect at May 11, 2017, 10:30 AM MDT. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- May 11, 2017, 10:24 AM MDT (16:24 UTC)
- In effect from
- May 11, 2017, 10:30 AM MDT
- Expired
- May 12, 2017, 12:45 PM MDT
- In force
- 26 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 27 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Arkansas River near Avondale (ADLC2).
- Action stage
- 6 ft
- Minor stage
- 7 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07109500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
668
WGUS45 KPUB 111624
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1024 AM MDT THU MAY 11 2017
...The National Weather Service in Pueblo has issued a Flood Warning
for the following rivers in Colorado...
Arkansas River Near Avondale affecting Pueblo County.
.Heavy rainfall overnight is causing minor flooding along the Arkansas
River near Avondale. Minor flooding has also been reported on tributary
streams in the area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC101-120424-
/O.NEW.KPUB.FL.W.0005.170511T1630Z-170512T1845Z/
/ADLC2.1.ER.170511T1630Z.170512T0000Z.170512T0645Z.UU/
1024 AM MDT THU MAY 11 2017
The National Weather Service in Pueblo has issued a
* Flood Warning for
The Arkansas River Near Avondale.
* until Friday afternoon.
* At 10:00 AM Thursday the stage was 6.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 7.5 feet by early this evening.the river will fall
below flood stage by after midnight tonight.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$5 follow-up statements
755
WGUS85 KPUB 111918
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
118 PM MDT THU MAY 11 2017
...The Flood Warning is cancelled for the following rivers in
Colorado...
Purgatoire River Near Las Animas affecting Bent County.
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
St. Charles River At Vineland affecting Pueblo County.
.Flooding will continue due to an estimated 2 to 6 inches of
rainfall over the past 24 hours combined with snowmelt runoff from
the higher elevations.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC101-120718-
/O.EXT.KPUB.FL.W.0005.000000T0000Z-170512T2145Z/
/ADLC2.1.ER.170511T1613Z.170511T1900Z.170512T0945Z.UU/
118 PM MDT THU MAY 11 2017
The Flood Warning continues for
The Arkansas River Near Avondale.
* until Friday afternoon...Or until the warning is cancelled.
* At 1:00 PM Thursday the stage was 7.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow morning.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC101-120718-
/O.EXT.KPUB.FL.W.0002.000000T0000Z-170512T1708Z/
/SCVC2.1.ER.170511T1219Z.170511T1715Z.170512T0508Z.UU/
118 PM MDT THU MAY 11 2017
The Flood Warning continues for
The St. Charles River At Vineland.
* until Friday morning...Or until the warning is cancelled.
* At 12:45 PM Thursday the stage was 13.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this evening.
* Impact...At 12.0 feet...Low lying areas flood.
&&
LAT...LON 3824 10456 3826 10452 3829 10450 3823 10445
3820 10447 3818 10451
$$
COC011-111948-
/O.CAN.KPUB.FL.W.0004.000000T0000Z-170512T1500Z/
/LAPC2.1.ER.170511T1237Z.170511T1345Z.170511T1403Z.UU/
118 PM MDT THU MAY 11 2017
The Flood Warning is cancelled for
The Purgatoire River Near Las Animas.
* At 12:15 PM Thursday the stage was 8.6 feet.
* Flood stage is 9.0 feet.
* Fell below flood stage at 8:03 AM Thursday.
* Forecast...The river will continue to fall to 7.0 feet by
midmorning tomorrow.
* Impact...At 8.0 feet...Minor overbank flow occurs into low spots in
the main river channel.
&&
LAT...LON 3803 10327 3807 10323 3810 10319 3805 10313
3801 10317 3798 10321
$$341
WGUS85 KPUB 111927
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
127 PM MDT THU MAY 11 2017
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
Arkansas River At La Junta affecting Otero County.
St. Charles River At Vineland affecting Pueblo County.
.Flooding will continue due to an estimated 2 to 6 inches of
rainfall over the past 24 hours combined with snowmelt runoff from
the higher elevations.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC101-120727-
/O.CON.KPUB.FL.W.0005.000000T0000Z-170512T2145Z/
/ADLC2.1.ER.170511T1613Z.170511T1900Z.170512T0945Z.UU/
127 PM MDT THU MAY 11 2017
The Flood Warning continues for
The Arkansas River Near Avondale.
* Until Friday afternoon...Or until the warning is cancelled.
* At 1:00 PM Thursday the stage was 7.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
early tomorrow morning.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-120727-
/O.EXT.KPUB.FL.W.0003.170511T2104Z-170514T1500Z/
/LXHC2.1.ER.170511T2104Z.170513T0600Z.170514T0300Z.UU/
127 PM MDT THU MAY 11 2017
The Flood Warning continues for
The Arkansas River At La Junta.
* Until Sunday morning...Or until the warning is cancelled.
* At 12:15 PM Thursday the stage was 10.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and
continue to rise to near 12.0 feet by after midnight Saturday
morning. The river will fall below flood stage by late Saturday
evening.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
Junta.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$
COC101-120727-
/O.CON.KPUB.FL.W.0002.000000T0000Z-170512T1708Z/
/SCVC2.1.ER.170511T1219Z.170511T1715Z.170512T0508Z.UU/
127 PM MDT THU MAY 11 2017
The Flood Warning continues for
The St. Charles River At Vineland.
* Until Friday morning...Or until the warning is cancelled.
* At 12:45 PM Thursday the stage was 13.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late this evening.
* Impact...At 12.0 feet...Low lying areas flood.
&&
LAT...LON 3824 10456 3826 10452 3829 10450 3823 10445
3820 10447 3818 10451
$$738
WGUS45 KPUB 112003
FLWPUB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
203 PM MDT THU MAY 11 2017
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Colorado...
Arkansas River Near Avondale affecting Pueblo County.
.Greater than expected precipitation over the last 24 hours is creating
a rapid rise on the Arkansas River at Avondale. This updated forecast
reflects the increased rainfall estimates and the observed flows at the
river gage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC101-120803-
/O.EXT.KPUB.FL.W.0005.000000T0000Z-170512T2221Z/
/ADLC2.2.ER.170511T1613Z.170512T0000Z.170512T1021Z.UU/
203 PM MDT THU MAY 11 2017
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Arkansas River Near Avondale.* At 1:45 PM Thursday the stage was 8.0 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 8.5 feet by early
this evening. The river will fall below flood stage early tomorrow
morning.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$622
WGUS85 KPUB 120135
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
735 PM MDT THU MAY 11 2017
...The Flood Warning is cancelled for the following rivers in
Colorado...
St. Charles River At Vineland affecting Pueblo County.
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River At La Junta affecting Otero County.
.Recent heavy rains across southeast Colorado have caused river
levels to run high.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC101-121335-
/O.EXT.KPUB.FL.W.0005.000000T0000Z-170512T1537Z/
/ADLC2.2.ER.170511T1613Z.170511T2130Z.170512T0337Z.UU/
735 PM MDT THU MAY 11 2017
The Flood Warning continues for
The Arkansas River Near Avondale.
* until Friday morning...Or until the warning is cancelled.
* At 7:15 PM Thursday the stage was 7.3 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this evening.
* Impact...At 7.0 feet...Minor lowland flooding occurs near Avondale.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-121335-
/O.CON.KPUB.FL.W.0003.000000T0000Z-170514T1500Z/
/LXHC2.1.ER.170511T2237Z.170513T0600Z.170514T0300Z.UU/
735 PM MDT THU MAY 11 2017
The Flood Warning continues for
The Arkansas River At La Junta.
* until Sunday morning...Or until the warning is cancelled.
* At 7:15 PM Thursday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.0 feet by
midnight Saturday morning. The river will fall below flood
stage late Saturday evening.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
Junta.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$
COC101-120205-
/O.CAN.KPUB.FL.W.0002.000000T0000Z-170512T1708Z/
/SCVC2.1.ER.170511T1219Z.170511T1715Z.170511T2348Z.UU/
735 PM MDT THU MAY 11 2017
The Flood Warning is cancelled for
The St. Charles River At Vineland.
* At 6:45 PM Thursday the stage was 11.6 feet.
* Flood stage is 12.0 feet.
* Fell below flood stage at 5:48 PM Thursday.
* Forecast...The river will continue to fall to 5.3 feet by
midmorning Saturday.
* Impact...At 10.0 feet...Overbank flow occurs in low spots.
&&
LAT...LON 3824 10456 3826 10452 3829 10450 3823 10445
3820 10447 3818 10451
$$776
WGUS85 KPUB 120416
FLSPUB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1016 PM MDT THU MAY 11 2017
...The Flood Warning is cancelled for the following rivers in
Colorado...
Arkansas River Near Avondale affecting Pueblo County.
...The Flood Warning continues for the following rivers in
Colorado...
Arkansas River At La Junta affecting Otero County.
.Recent heavy rains across southeast Colorado have caused river
levels to run high.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially
deadly...fast flowing flood water.
Stay tuned to your National Weather Service in Pueblo for the latest
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes
under the Hydrology section of the left hand menu bar.
&&
COC101-120446-
/O.CAN.KPUB.FL.W.0005.000000T0000Z-170512T1537Z/
/ADLC2.2.ER.170511T1613Z.170511T2130Z.170512T0153Z.UU/
1016 PM MDT THU MAY 11 2017
The Flood Warning is cancelled for
The Arkansas River Near Avondale.
* At 10:00 PM Thursday the stage was 6.2 feet.
* Flood stage is 7.0 feet.
* Fell below flood stage at 7:53 PM Thursday.
* Forecast...The river will continue to fall to 3.4 feet by
midmorning Saturday.
* Impact...At 6.5 feet...Damage to irrigation works is possible.
&&
LAT...LON 3829 10441 3829 10434 3827 10425 3820 10425
3822 10434 3822 10441
$$
COC089-121615-
/O.CON.KPUB.FL.W.0003.000000T0000Z-170514T1500Z/
/LXHC2.1.ER.170511T2237Z.170513T0600Z.170514T0300Z.UU/
1016 PM MDT THU MAY 11 2017
The Flood Warning continues for
The Arkansas River At La Junta.
* until Sunday morning...Or until the warning is cancelled.
* At 9:15 PM Thursday the stage was 11.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.0 feet by
after midnight Saturday morning. The river will fall below flood
stage late Saturday evening.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
Junta.
&&
LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
3802 10337 3798 10361
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at May 11, 4:40 AM MDT, 5 hours 44 minutes earlier.
Area forecast discussion, May 11, 4:40 AM MDT, 5 hours 44 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 440 AM MDT Thu May 11 2017 .SHORT TERM...(Today and tonight) Issued at 438 AM MDT Thu May 11 2017 .Today and tonight...Upper low slowly moves eastward during the day. Model consensus has precipitation remaining over the eastern plains and portions of the eastern mountains this morning, and the precipitation moves to the east in the afternoon. Precipitation will be heavier this morning mostly east of the I 25 corridor. Canceled the winter storm warning with the morning package, except for the southern san de Cristo Mountains. Bands of precipitation will continue over this area for the next several hours. Over the remaining mountains, a few diurnal thunderstorms could develop during the afternoon. By tonight, the precipitation moves east of the region with clearing over the area. --PGW-- .LONG TERM...(Friday through Wednesday) Issued at 438 AM MDT Thu May 11 2017 .Friday through Wednesday...Drier and warmer weather will return to the state as an upper ridge builds over the region on Friday. By Saturday, the next strong upper trough moves into the Pacific northwest. A series of troughs will rotate through the mean trough position in the Pacific northwest. The troughs will pass to the north of the state. The low level flow on the plains will stay southwesterly, keeping the deeper moisture east of the state, well into Kansas. Diurnal thunderstorms will be possible most days in the mountains, but moisture will be limited. Models hint that a stronger trough may move into Nevada by next Wednesday which may affect our weather by the end of the week. Current models and ensembles keep the deeper moisture north of the area at the end of the week. --PGW-- && .AVIATION...(For the 12Z TAFS through 12Z Friday morning) Issued at 438 AM MDT Thu May 11 2017 KALS... Low cigs/fog and light precip likely this morning then VFR conditions returning by early afternoon and continuing into the evening. May see low cigs returning tonight due to moist conditions and light winds. KCOS... MVFR cigs likely into mid/late morning with a passing shower or two then VFR developing. May see IFR returning later tonight with light winds and weak upslope flwo. KPUB... cant rule out some low cigs and showers this morning at KPUB but expect VFR by late morning and continuing into the evening. May see low cigs/fog return tonight due to light winds and moist conditions. && .PUB WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning until noon MDT today for COZ073-075-080-082. && SHORT TERM...PGW LONG TERM...PGW AVIATION...HODANISH
Hazardous weather outlook, May 11, 5:24 AM MDT, 5 hours before
Hazardous Weather Outlook National Weather Service Pueblo CO 524 AM MDT Thu May 11 2017 COZ058>089-093>099-121200- Western Mosquito Range/East Lake County Above 11000 Ft- Leadville Vicinity/Lake County Below 11000 Ft- Eastern Sawatch Mountains above 11000 Ft- Western Chaffee County Between 9000 and 11000 Ft- Central Chaffee County Below 9000 Ft- Western Mosquito Range/East Chaffee County above 9000Ft- Saguache County West of Continental Divide Below 10000 Ft- Saguache County East of Continental Divide below 10000 Ft- La Garita Mountains Above 10000 Ft- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft- Eastern San Juan Mountains Above 10000 Ft- Del Norte Vicinity/Northern San Luis Valley Below 8500 Ft- Alamosa Vicinity/Central San Luis Valley Below 8500 Ft- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft- Northern Sangre de Cristo Mountains above 11000 Ft- Southern Sangre de Cristo Mountains Between 7500 and 11000 Ft- Southern Sangre de Cristo Mountains Above 11000 Ft- Northwestern Fremont County Above 8500Ft- Western/Central Fremont County Below 8500 Ft- Wet Mountain Valley Below 8500 Ft- Wet Mountains between 6300 and 10000Ft- Wet Mountains above 10000 Ft- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft-Pikes Peak above 11000 Ft- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft- Trinidad Vicinity/Western Las Animas County Below 7500 Ft- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 524 AM MDT Thu May 11 2017 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Isolated thunderstorms are possible over the plains and eastern mountains this afternoon, as the strong storm system continues moving east of the region. The main threats from storms will be lightning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Isolated to scattered afternoon and evening thunderstorms are possible each day, mostly over the mountains. Moisture will be limited, and heavy rain from these storms are not anticipated. .SPOTTER INFORMATION STATEMENT... Weather spotters will not be needed today or tonight. 06/06
In the hours before
Local storm report, May 11, 8:41 AM MDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
841 AM MDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0840 AM HEAVY RAIN 1 N PUEBLO WEST 38.33N 104.76W
05/11/2017 M1.71 INCH PUEBLO CO NWS EMPLOYEE
24-HR RAINFALL TOTAL.
&&Local storm report, May 11, 8:42 AM MDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
842 AM MDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 AM HEAVY RAIN PUEBLO WEST 38.31N 104.75W
05/11/2017 M1.68 INCH PUEBLO CO NWS EMPLOYEE
24-HR RAINFALL TOTAL.
&&Local storm report, May 11, 8:43 AM MDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
843 AM MDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM HEAVY RAIN 1 SSE PUEBLO WEST 38.30N 104.75W
05/11/2017 M1.66 INCH PUEBLO CO NWS EMPLOYEE
24-HR RAINFALL TOTAL.
&&Local storm report, May 11, 9:43 AM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
943 AM MDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 AM HEAVY RAIN 2 W RYE 37.92N 104.96W
05/11/2017 M2.64 INCH PUEBLO CO NWS EMPLOYEE
15 HOUR PRECIPITATION TOTAL OF 2.64 FELL
FROM APPROXIMATELY 2 PM ON MAY 10TH TO 5 AM
ON MAY 11TH. IN ADDITION, APPROXIMATE 60
HOUR PRECIPITATION TOTAL WAS 3.81 INCHES.
&&Local storm report, May 11, 9:50 AM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
950 AM MDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD 1 N BEULAH 38.09N 104.98W
05/10/2017 PUEBLO CO LAW ENFORCEMENT
PLEASE NOTE THAT THIS IS A DELAYED REPORT:
NORTH CREEK ROAD LOCATED JUST NORTH OF
BEULAH WAS CLOSED DUE TO FLASH FLOODING AT
APPROXIMATELY 5 PM ON MAY 10TH, 2017.
&&Local storm report, May 11, 9:55 AM MDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
955 AM MDT THU MAY 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM FLASH FLOOD 3 NE BEULAH 38.11N 104.95W
05/10/2017 PUEBLO CO LAW ENFORCEMENT
PLEASE NOTE THAT THIS IS A DELAYED REPORT:
SILOAM ROAD LOCATED JUST NORTHEAST OF BEULAH
WAS CLOSED DUE TO FLASH FLOODING AT
APPROXIMATELY 6:30 PM MDT ON MAY 10TH, 2017.
&&The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 6:00 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 45 min |
| May 10, 6:15 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 30 min |
| May 10, 6:18 PM MDT | Special Weather Statement | PUB | Bent | 27 min |
| May 10, 6:26 PM MDT | Flash Flood Warning | PUB | Custer, Fremont, Saguache | 109 min |
| May 10, 6:27 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 33 min |
| May 10, 6:33 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 24 min |
| May 10, 6:48 PM MDT | Special Weather Statement | PUB | Prowers | 42 min |
| May 10, 6:50 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 25 min |
| May 10, 7:03 PM MDT | Severe Thunderstorm Warning | PUB | Prowers | 27 min |
| May 10, 7:08 PM MDT | Special Weather Statement | PUB | Baca | 37 min |
| May 10, 7:16 PM MDT | Areal Flood Advisory | PUB | Bent, Prowers | 3 hr |
| May 10, 7:35 PM MDT | Special Weather Statement | PUB | Prowers | 25 min |
| May 10, 9:21 PM MDT | Areal Flood Advisory | PUB | Bent, Crowley, Kiowa, Otero | 114 min |
| May 10, 11:06 PM MDT | Areal Flood Warning | PUB | Custer, Pueblo | 9 hr |
| May 10, 11:13 PM MDT | Areal Flood Advisory | PUB | Crowley, Otero, Pueblo | 3 hr |
| May 11, 12:54 AM MDT | Areal Flood Warning | PUB | Fremont, Pueblo | 6 hr |
| May 11, 6:23 AM MDT | River Flood Warning | PUB | Pueblo | 25 hr |
| May 11, 8:14 AM MDT | River Flood Warning | PUB | Otero | 4 days |
| May 11, 8:14 AM MDT | River Flood Warning | PUB | Bent | 25 hr |
| May 11, 11:02 AM MDT | Areal Flood Warning | PUB | Custer, Fremont, Huerfano, Pueblo | 9 hr |
Nearby
River Flood Warnings in Colorado, 2017Every river flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.